# SDR DALA1304373759

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 38015
- Aircraft time: 37,852 hours, 13,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND L1 DOOR AREA EMERGENCY EXIT SIGNS AND LIGHTING INOPERATIVE. MX REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK IAW AMM 33-50.  OPS CHECK OK.
